Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A spectral sequence for the intersection of subspace pairs


Author: Richard N. Cain
Journal: Proc. Amer. Math. Soc. 43 (1974), 229-236
MSC: Primary 55H05
DOI: https://doi.org/10.1090/S0002-9939-1974-0388395-3
MathSciNet review: 0388395
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general-homology spectral sequence that generalizes the Mayer-Vietoris exact sequence is established between the intersection of a family of subspace pairs and the system of partial unions of the family. The basis of the construction is a topological analogue of the ``bar construction'' of homological algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55H05

Retrieve articles in all journals with MSC: 55H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0388395-3
Keywords: Spectral sequence, general homology, general cohomology, cover, duality
Article copyright: © Copyright 1974 American Mathematical Society